| Catalog Number |
02.09.0323H |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 november 2019.Lot 181584: 44 items manufactured and released on 06 june 2018.Expiration date: 2023-04-20.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any similar reported events.
Event or Problem Description
Second revision surgery performed 4 months after the first revision surgery due to an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert successfully.The first revision surgery was performed due to an infection (insert revised).